Superconducting and density-wave instabilities of low-dimensional conductors with a Zeeman coupling to a magnetic field

TitreSuperconducting and density-wave instabilities of low-dimensional conductors with a Zeeman coupling to a magnetic field
Type de publicationJournal Article
Nouvelles publications2017
AuteursShahbazi, M, Fuseya, Y, Bakrim, H, Sédéki, A, Bourbonnais, C
JournalPhys. Rev. B
Volume95
Pagination165111
Année de publicationApr
URLhttps://link.aps.org/doi/10.1103/PhysRevB.95.165111
DOI10.1103/PhysRevB.95.165111
Undefined
fichier: